Hormone disruption now?

Warning: The messages in this forum are the personal views and opinions of individuals. NEVER act on any advice or opinion posted in this forum without FIRST checking with your personal physician! Mood Tracker Web Media, LLC is not obligated to check forum postings for accuracy nor does it endorse the opinions of any person using the forum.
janajack
January 27, 2015 - 4:55 pm
Spam? Offensive?
janajack
Total Posts: 7
Joined: 01-27-2015
I went through a quick menopause at 42. No problems. Now at 48 I have horrible hot sweats and have to be on hormones. I just don't understand. I suspect it's also giving me some mood and sleep problems. I'm grouchy more and have more sleep issues even though I'm taking Seroquel. Can anyone relate? Oh, I have BPII


Spam? Offensive?
janajack
janajack
January 27, 2015 - 4:55 pm
I went through a quick menopause at 42. No problems. Now at 48 I have horrible hot sweats and have to be on hormones. I just don't understand. I suspect it's also giving me some mood and sleep problems. I'm grouchy more and have more sleep issues even though I'm taking Seroquel. Can anyone relate? Oh, I have BPII


bawbcat
February 25, 2015 - 8:38 pm
Spam? Offensive?
bawbcat
Total Posts: 18
Joined: 03-23-2012
Hi janajack,
I'm sorry I didn't see your post sooner. How are you doing these days? Any better?
Sounds like you have seen a doctor which is great. It's really good to get all the info to understand your health. No wonder you are grouchy! Those sweats are no fun. & if they are happening at night, then they'll be disturbing your sleep.
I can't really relate b/c things happened differently for me but I know so many women really suffer.
I do know that some ppl have been really helped by Chinese medicine (herbs &/or acupuncture), so that's an option if you are comfortable to try something like that.
If not, I can only suggest staying in touch with your doctor to make sure the hormones you're taking are at the right strength for you.
Good luck with things. It's not easy.


Spam? Offensive?
bawbcat
bawbcat
February 25, 2015 - 8:38 pm
Hi janajack,
I'm sorry I didn't see your post sooner. How are you doing these days? Any better?
Sounds like you have seen a doctor which is great. It's really good to get all the info to understand your health. No wonder you are grouchy! Those sweats are no fun. & if they are happening at night, then they'll be disturbing your sleep.
I can't really relate b/c things happened differently for me but I know so many women really suffer.
I do know that some ppl have been really helped by Chinese medicine (herbs &/or acupuncture), so that's an option if you are comfortable to try something like that.
If not, I can only suggest staying in touch with your doctor to make sure the hormones you're taking are at the right strength for you.
Good luck with things. It's not easy.


janajack
February 26, 2015 - 7:03 am
Spam? Offensive?
janajack
Total Posts: 7
Joined: 01-27-2015
Thank you bawbcat for your kind words!! I've been on hormones for about 6 months now. I afraid of the dangers and want to do this more naturally. I saw an acupuncturist, but he was super expensive. There is a school about an hour away, but I had my tailbone removed in 2013 and still having pain issues. I really think acupuncture is the way to go. Next week I'm going to an herbalist to see if anything can help with hormones and even pain. I've done some research, I just don't know the interaction with psych meds. Have to speak with doc too.

Keep up your healthy work and any support I can give just shout!


live, light, love, learn
Spam? Offensive?
janajack
janajack
February 26, 2015 - 7:03 am
Thank you bawbcat for your kind words!! I've been on hormones for about 6 months now. I afraid of the dangers and want to do this more naturally. I saw an acupuncturist, but he was super expensive. There is a school about an hour away, but I had my tailbone removed in 2013 and still having pain issues. I really think acupuncture is the way to go. Next week I'm going to an herbalist to see if anything can help with hormones and even pain. I've done some research, I just don't know the interaction with psych meds. Have to speak with doc too.

Keep up your healthy work and any support I can give just shout!


live, light, love, learn
Loading...